Application of the CABARET scheme for calculation of discontinuous solutions of the scalar conservation law with nonconvex flux

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The monotonicity of the CABARET scheme approximating the quasi-linear scalar conservation law with nonconvex flux is analyzed. The conditions of monotonicity of this scheme are obtained in the case when the speed of propagation of characteristics of the approximated equation is limited and nonnegative. As an example, the test calculations by the CABARET scheme of discontinuous solutions of the Buckley–Leverett equation are presented.

Original languageEnglish
Pages (from-to)470-474
Number of pages5
JournalDoklady Physics
Volume62
Issue number10
DOIs
Publication statusPublished - 1 Oct 2017

Fingerprint

Dive into the research topics of 'Application of the CABARET scheme for calculation of discontinuous solutions of the scalar conservation law with nonconvex flux'. Together they form a unique fingerprint.

Cite this